MAUDE Adverse Event Report: NEUROLOGICA CORPORATION CERETOM; CERETOM NL3000 COMPUTED TOMOGRAPHY SYSTEM

NEUROLOGICA CORPORATION CERETOM; CERETOM NL3000 COMPUTED TOMOGRAPHY SYSTEM
Model Number NL3000
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Radiation Exposure, Unintended (3164)
Date of Event 12/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer was able to duplicate the issue upon re-test.A software anomaly was uncovered with new software version upgrade (06.04).The two noted patients were scanned and received the following dose accumulation of 182.72mgy (or ctdi.Vol) and 194.51mgy (or ctdi.Vol).The system was reconfigured backed down to 06.03 and issue was resolved and system calibration was done successfully.The suspect software code has been resolved and is a candidate for effectivity on a new version of software to be released as 06.04.01, which is under beta testing at this time.No population injury was incurred as a result of this issue.The software fix once effective after verification and validation testing will resolve this issue.The dose accrual did not exceed the 1 gy threshold neurologica has in place by design.
 
Event or Problem Description
Customer called to report that during multiple scans, the system initially would shoot x-ray as required, but then moved the incorrect distance on its own and then started to emit x-ray again.

Brand Name
CERETOM
Common Device Name
CERETOM NL3000 COMPUTED TOMOGRAPHY SYSTEM
Manufacturer (Section D)
NEUROLOGICA CORPORATION
14 electronics ave
danvers MA 01923
MDR Report Key7233983
Report Number3004938766-2017-00013
Device Sequence Number16507831
Product Code JAK
UDI-Device Identifier10815411020007
UDI-Public10815411020007
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051765
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Radiologic Technologist
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Radiologic Technologist
Device Model NumberNL3000
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2017
Initial Report FDA Received Date02/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;